# SDR RAIA00609045

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,851 hours, 17,546 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5452 - IND - 2 STRIPS OF AISLE EMERGENCY LIGHTS ARE OUT.  MAINTENANCE REPAIRED THE CONNECTOR TO THE FLOOR STRIPS.
